# SDR LR7A2020100502431

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 38987862
- Condition: Corroded
- Location: Bs 597-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE RT MAIN WHEEL WELL EXTERIOR SKIN WITH MULTIPLE DENTS AND CORRODED AT FS 597-657, WL 180-200.  REQUIRING SKIN REPLACEMENT AT FS 597-617, WL190-200.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2814.
